# SDR QXEA2023070600103

- Difficulty date: June 27, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 10,871 hours, 6,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL CHECK THE MCD GIRT BAR WOULD NOT REMAIN UPRIGHT. REPLACED THE FORWARD PASSENGER DOOR SLIDE FITTING ASSEMBLY IAW E175 AMM 53-10-21-00-804-1 AND 53-10-21-400-004A. CHECKS GOOD.
